Browsing by Author Combe, Diana

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 8 of 8
Issue DateTitleAuthor(s)Citation
2017Block designs signed over groups of order 2n3mNelson, Adrian; Palmer, William; Abel, R J; Combe, Diana; Mathematics & Statistics; Mathematics & StatisticsBlock designs signed over groups of order 2n3m, Discrete Mathematics, vol.340, 12, 2017,pp 2925-2940
2006Edge-magic group labellings of countable graphsNelson, Adrian; Cavenagh, Nicholas; Combe, Diana; Mathematics & StatisticsEdge-magic group labellings of countable graphs, The Journal of Combinatorics, vol.13, 1, 2006,pp 1-19
2011Existence of GBRDs with block size 4 and BRDs with block size 5Palmer, William; Abel, R J; Chan, Nigel H; Combe, Diana; Mathematics & StatisticsExistence of GBRDs with block size 4 and BRDs with block size 5, Designs, Codes and Cryptography, vol.61, N/A, 2011,pp 285-300
2009Existence of generalized Bhaskar Rao designs with block size 3Palmer, William; Abel, R J; Combe, Diana; Price, Georgina; Mathematics & StatisticsExistence of generalized Bhaskar Rao designs with block size 3, Discrete Mathematics, vol.309, 12, 2009,pp 4069-4078
2010GBRDs over groups of orders ≤ 100 or of order pq with p, q primesNelson, Adrian; Palmer, William; Abel, R J; Combe, Diana; Mathematics & Statistics; Mathematics & StatisticsGBRDs over groups of orders ≤ 100 or of order pq with p, q primes, Discrete Mathematics, vol.310, 5,pp 1080-1088
2011GBRDs with block size three over 2-groups, semi-dihedral groups and nilpotent groupsNelson, Adrian; Palmer, William; Abel, R J; Combe, Diana; Mathematics & Statistics; Mathematics & StatisticsGBRDs with block size three over 2-groups, semi-dihedral groups and nilpotent groups, The Electronics Journal of Combinatorics, vol.18, 1, 2011,pp 1-12
2006Magic labellings of infinite graphs over infinite groupsNelson, Adrian; Combe, Diana; Mathematics & StatisticsMagic labellings of infinite graphs over infinite groups, Australasian Journal of Combinatorics, vol.35,(N/A),2006,pp 193-210
2001Two results concerning distance-regular directed graphsCombe, Diana; Taylor, Donald; Mathematics & Statistics; Mathematics & StatisticsTwo results concerning distance-regular directed graphs, Australasian Journal of Combinatorics, vol.23,(N/A),2001,pp 27-36